MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6 COMP WIRE 30 THREAD/150 LENGTH; INSTRUMENT, COMPRESSION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6 COMP WIRE 30 THREAD/150 LENGTH; INSTRUMENT, COMPRESSION
Model Number 03.211.430
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the torque limiting attachment was not restrain and threaded reduction wire broke off at olive.Surgical procedure was delayed for 2 minutes.This report is for one (1) 1.6 comp wire 30 thread/150 length.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the photos provided.The picture was reviewed, and the complaint condition could not be confirmed since the picture did not show the broken wire.The imaged provided depicted two screw heads sticking out from an incision near the ankle.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.Document/specification review.As the lot number was unknown, the manufacturing drawing cannot be reviewed therefore only the current drawing will be reviewed.Current drawing was reviewed and no design issues or discrepancies were identified.Conclusion: the subject complaint could not be confirmed.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the picture) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 that the torque limiting attachment would not limiting and the threaded reduction wire broke off at the olive.Pliers were used to remove the wire and the surgical procedure was delayed for two (2) minutes.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4.

Brand Name
1.6 COMP WIRE 30 THREAD/150 LENGTH
Common Device Name
INSTRUMENT, COMPRESSION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11612707
Report Number2939274-2021-01664
Device Sequence Number3196572
Product Code HWN
UDI-Device Identifier10886982076366
UDI-Public(01)10886982076366
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.211.430
Device Catalogue Number03.211.430
Device Lot Number2831
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer04/08/2021
09/03/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date04/09/2021
09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TORQUE LIMITING ATTACHMENT 1.2NM; TORQUE LIMITING ATTACHMENT 1.2NM